Ashamed of my body for gaining weight and having stretch marks

I feel so ashamed of myself for being a bigger girl. I feel like everyone judges me for it when in reality i cannot control my weight well because of olanzapine. What do i do? I used to be skinny

2 Likes

I am ashamed of not having a job and contributing to society, I feel useless and a parasite to society

1 Like

You’ll be back working one day Aziz.

Stay hopeful. :slight_smile:

1 Like

That’s a good question
If you feel its impossible to loose weight then maybe try accepting your body. It’s not against the law to be bigger. And there are guys who prefer bigger women. It’s the personality that is most important aswell. But yea if you can’t be skinny, maybe go to body positivity blogs about big woman who are proud of their shape because they like it and aren’t able to be slim.

1 Like

Yeah true bit ijust feel like everyone blames me for it

1 Like

They are stupid if they really blame you. I’m also stupid in some ways but not that way. But just remember, not everyone is like that though, blaming you.

Its reality that a lot of people do fat shame but a lot of western countries have a larger overweight population because of sedentary office jobs and poor quality food and convenience food.
You know and i know our meds do contribute to our weight. But do you compromise your mental illness for a slimmer body, that is the question

1 Like

Yeah true i just need to be more confident

1 Like

This morning i felt accepting my size but right now i feel really unhealthy and unhappy with it again. I want to come off my meds so bad and lose weight. Im just scared of the damage i may be doing by being so big. Im like 18 something stone

1 Like

Yea that’s the scary thing about being overweight. It might increase health issue chances
But at least it’s not guranteed

1 Like

Im worried being so big i just want a fighting chance at losing weight and keeping it off

1 Like

i got a few stretch marks on my inner thighs. because i was 110 pounds and took clozapine and in 6 months i was 170. lost a bit more than half of it now…

does ur medicine increase ur appetite? if it does i dont have much advice especially if it does it severe. i kniow how hard that is to resist. only advice would be med change. if it doesnt i got some ideas that could help reduce ur appetite. it did mine anyway. i avoided all processed food and fast food and at vegan diet (focused on plant foods) for like 6 weeks or something and completely lost my appetite. its still not back. im losing about 10 pounds a month. and thats even after i went back to a regular diet, no fast food, candy , or chips tho.

3 Likes